Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Radioiodine

Hypoventilation and adult respiratory distress syndrome in an elderly patient: case report

    • 7 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Canikli S, Pirat A, Zeyneloglu P, Ozdemir H, Arslan G.Hypoventilation and acute respiratory distress syndrome after radioiodine therapy in a patient with thyroid papillary carcinoma and lung metastases. Anesthesia and Analgesia 104: 221-222, No. 1, Jan 2007 - Turkey

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Radioiodine. React. Wkly. 1135, 28 (2007). https://doi.org/10.2165/00128415-200711350-00108

    Download citation

    Keywords

    • Clarithromycin
    • Thyroid Papillary Carcinoma
    • Papillary Carcinoma
    • Cefepime
    • Levothyroxine